# SDR HALA20241108318

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 58,223 hours, 9,223 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Faulted
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - A.ICE LEFT WSHLD HEAT INOP.  ACCOMPANIED WITH 2 CRACKS IN WSHLD. REMOVED AND REPLACED WHC PER AMM 30-42-34. OPS CHECK OF WHC 1 GOOD. OK FOR SERVICE. REMOVED LEFT WINDSHIELD PER AMM 56-11-11. INSTALLED LEFT WINDSHIELD PER AMM 56-71-11. BITE TEST OF WINDSHIELD AND OPS CHECK OF LIGHTING GOOD. LEAK CHECK AND WIPER ARM INSTALATION PENDING. PERFORMED L/H WINDSHIELD WIPER ARM INSTALL PER AMM 30-45-52. OPS CHECK GOOD. PERFORMED LESK CHECK PER AMM 05-53-00-780-803-A. LEAK TEST GOOD.
